Aa
A
A
Close
Avatar universal
Extreme pain in left temple
So i have had these headaches for a while, they are random and often. They are always in my left temple and my left eye. It feels as if someone was trying to pull my eye out and extreme pain in the left temple comes with it. The part that scares me is the vein that goes over the left temple will hurt as well. If i rub the temple area it seems to relieve a little bit of the pain so i will take something like excedrin and it will pass in about 30 minutes but its like i cant do anything but close my eyes and rub and wait till the pain goes away. Sometimes i will have one that will wake me up so i find it weird to be waken by a headache im asleep so i would think i shouldnt get one, also in the past couple days my left ear is starting to feel weird like it seems that it would want to pop as in a change in altitude would do but nothing happens. Im to the point of going to get a CT scan or something im so worried but i was just wondering if anyone had something like this or a idea of what could be going on.
Any help would be greatly appreciated
       Thanks
Cancel
1 Answers
Page 1 of 1
1088430 tn?1259163373
Have you been to your doctor yet to get a ref. to a neurologist? Off hand, sounds very close to cluster headaches. You migh want to do some rading on those. Not aure if you are male or female. They say males get them more than females, but I get them sometimes and I'm a girl. I have chronic migraines, but every so often get stuck in "cluster land". It's very painful, I sympathize. There are many ways that even your regular doc can help. There are a couple of RX's that he could give. If it is clusters, pure oxygen treatments are also very helpful. I've never had oxygen, but know someone else who has. Def. go see your doc. He might still order a CT scan to rule out anything else. But, the first thing he'll probably say is "cluster". Hope this helps (:
PS: Until you do go in: You def don't want to take too much over the counter meds (as they tend to cause re-bound headaches with over use). However, I highly recc. the migraine excedrine. It's a combo of what's in tylenol, asprin, and caffiene. Probably know, but asprin and caffiene thins the blood; which seems to ease bad headaches. If alone doesn't help and you can tolorate the caffiene; chug a sugar free (sugar adds to inflamation) energy drink when you take the excedrine. The rush of caffiene added will def. help...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923 tn?1452919248
Blank
Allentown, PA
144586 tn?1284669764
Blank
7530528 tn?1428275172
Blank
TX
1780921 tn?1462244109
Blank
Queen Creek, AZ